Relations de distributions et exemples classiques
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 19 (1977-1978) no. 2, Talk no. 40, 6 p.
@article{SDPP_1977-1978__19_2_A14_0,
     author = {Lang, Serge},
     title = {Relations de distributions et exemples classiques},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     note = {talk:40},
     publisher = {Secr\'etariat math\'ematique},
     volume = {19},
     number = {2},
     year = {1977-1978},
     zbl = {0398.12001},
     mrnumber = {520329},
     language = {fr},
     url = {http://archive.numdam.org/item/SDPP_1977-1978__19_2_A14_0/}
}
TY  - JOUR
AU  - Lang, Serge
TI  - Relations de distributions et exemples classiques
JO  - Séminaire Delange-Pisot-Poitou. Théorie des nombres
N1  - talk:40
PY  - 1977-1978
DA  - 1977-1978///
VL  - 19
IS  - 2
PB  - Secrétariat mathématique
UR  - http://archive.numdam.org/item/SDPP_1977-1978__19_2_A14_0/
UR  - https://zbmath.org/?q=an%3A0398.12001
UR  - https://www.ams.org/mathscinet-getitem?mr=520329
LA  - fr
ID  - SDPP_1977-1978__19_2_A14_0
ER  - 
%0 Journal Article
%A Lang, Serge
%T Relations de distributions et exemples classiques
%J Séminaire Delange-Pisot-Poitou. Théorie des nombres
%Z talk:40
%D 1977-1978
%V 19
%N 2
%I Secrétariat mathématique
%G fr
%F SDPP_1977-1978__19_2_A14_0
Lang, Serge. Relations de distributions et exemples classiques. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 19 (1977-1978) no. 2, Talk no. 40, 6 p. http://archive.numdam.org/item/SDPP_1977-1978__19_2_A14_0/

[Ba] Bass (H.). - Generators and relations for cyclotomic units, Nagoya math. J., t. 27, 1966, p. 401-407. | MR | Zbl

[Ku 1] Kubert (D.). - A system of free generators for the universal even ordinary distribution on Q2 k/Z2 k , Math. Annalen, t. 224, 1976, p. 21-31. | MR | Zbl

[Ku 2] Kubert (D.). - The universal ordinary distribution (à paraître). | Numdam | Zbl

[Ku 3] Kubert (D.). - Cohomology of ± id in the universal ordinary distribution (à paraître).

[K-L] Kubert(D.) and Lang (S.). - Distributions on toroidal groups, Math. Z., t. 148, 1976, p. 33-51. | MR | Zbl

[La] Lang (S.). - Cyclotomic fields. - Berlin, Springer-Verlag, 1978 (Graduate Texts in Mathematics) (à paraître). | MR | Zbl

[Ya] Yamamoto (K.). - The gap group of multiplicative relationships of gaussian sums, "Symposia mathematica", Vol. 15, p. 427-440. - London, Academic Press, 1975 (Istituto nazionale di alta Matematica). | MR | Zbl